# SDR COOSDR010037

- Difficulty date: June 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, STA 947 FLOOR BEAM UPPER FLANGE CORRODED AT LBL 50.
